# SDR SCNA20160522057

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 TO 360, BL 0 INTERCOSTAL HAS CRACK AT AFT FLOORBOARD PANEL ATTACH HOLE.   R & R CRACKED INTERCOSTAL AT BS 344-360, BL0.
